# SDR 95ZZZX6497

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2907T
- Make and model: Bolkms BO105S
- Aircraft serial: S577
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 6876925
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TUBE FAILED INSPECTION REQUIRED BY CEB1307.  REMOVED AND REPLACED.
